| Model Number |
H7493941828300 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that shaft break occurred.A 3.00 x 28mm synergy xd drug-eluting stent was advanced for treatment.However, while trying to deliver the stent, the shaft broke.No patient complications were reported.
Additional Manufacturer Narrative
Date of event: used the first date of the month of the aware date as no event date was provided.